# SDR UPS97221920

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 840- 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FLOOR SUPPORT HAS CRACKED SUPPORT BRACKETS BETWEEN BS 840 TO 870 AND LBL 24.5 AND 45.5.  INTERCOSTAL REPLACED PER BOEING DRG 65-46611 AND SRM 51-30-2.
